# SDR SWAA2022011253153

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; 20' INBOARD OF DEFLECTION CONTROL RIB; ATTACH ANGLE TO PANEL SUPPORT IS CRACKED. A045-003 ; / [01] REMOVED ANGLE IAW SRM 51-40-02.; [02] LOCATED & DRILLED FASTENER HOLES IN NEW ANGLE; 115A2156-18 A TAG # A107454; IAW SRM 51-40-05.; [03] INSTALLED NEW ANGLE IAW SRM 51-40-02.; [04] REMOVED AND REPLACED ANGLE; 20' I/B OF DEFLECTION RIB; FOR RIGHT WING UPPER PANEL SUPPORT IAW SRM 51-40-02 & BOEING DWG. # 115A2156 ID:0007 REV.-; [05] INSPECTION CW STEPS 1-4; [06] AUDIT CW
